On the uniform convergence of weighted trigonometric series

Volume 92 / 2011

Bogdan Szal Banach Center Publications 92 (2011), 339-350 MSC: 40A30, 42A10. DOI: 10.4064/bc92-0-23

Abstract

In the present paper we consider a new class of sequences called $ GM( \beta ,r) $, which is the generalization of a class defined by Tikhonov in [15]. We obtain sufficient and necessary conditions for uniform convergence of weighted trigonometric series with $( \beta ,r)$-general monotone coefficients.

Authors

  • Bogdan SzalFaculty of Mathematics
    Computer Science and Econometrics
    University of Zielona Góra
    ul. Szafrana 4a
    65-516 Zielona Góra, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image